MathSciNet Relay Station
MathSciNet bibliographic data
MR2020038 60G50 (05C85 28A80 60J10)
Krön, Bernhard; Teufl, Elmar Asymptotics of the transition probabilities of the simple random walk on self-similar graphs. Trans. Amer. Math. Soc. 356 (2004), no. 1, 393–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement